2 doctors weighed in:

Went to ER thought tetanus dr said not the case stiffness in neck and jaw and muscle spasms all over. Doctor said probably related to medication side effects does this sound accurate?

2 doctors weighed in
Dr. Cornelia Franz
Pediatrics

In brief: Yes

...I am assuming the doctor did a good history and that you have had tetanus vaccine in the recent past, that you did not receive a deep dirty wound, and that medications you are taking could explain your symptoms.

In brief: Yes

...I am assuming the doctor did a good history and that you have had tetanus vaccine in the recent past, that you did not receive a deep dirty wound, and that medications you are taking could explain your symptoms.
Dr. Cornelia Franz
Dr. Cornelia Franz
Thank
Dr. John DeWolf
Dentistry

In brief: Tmd

Your symptoms could also be associated with dysfunction of the jaw joint and related musculature.
See if it persists past the z pak (azithromycin).

In brief: Tmd

Your symptoms could also be associated with dysfunction of the jaw joint and related musculature.
See if it persists past the z pak (azithromycin).
Dr. John DeWolf
Dr. John DeWolf
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
15 years in practice
1M people helped
Continue
111,000 doctors available